Capozziello, Salvatore (2009) A comment on “The Cauchy problem of f(R) gravity”. [Pubblicazione in rivista scientifica]

Full text not available from this repository. [error in script] [error in script]
Item Type: Pubblicazione in rivista scientifica
Lingua: English
Title: A comment on “The Cauchy problem of f(R) gravity”
Capozziello, SalvatoreUNSPECIFIED
Autore/i: S. Capozziello, S. Vignolo
Date: 2009
Number of Pages: 3
Department: Scienze fisiche
Journal or Publication Title: CLASSICAL AND QUANTUM GRAVITY
Date: 2009
Volume: 26
Page Range: pp. 168001-168003
Number of Pages: 3
Date Deposited: 21 Oct 2010 06:56
Last Modified: 30 Apr 2014 19:43


Downloads per month over past year

Actions (login required)

View Item View Item